On a Class of circle plus-Supplemented Modules


ÜNGÖR B., HALICIOĞLU S., Harmanci A.

31st Ohio State-Denison Mathematics Conference, Ohio, United States Of America, 25 - 27 May 2012, vol.609, pp.123-125 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 609
  • Doi Number: 10.1090/conm/609/12091
  • City: Ohio
  • Country: United States Of America
  • Page Numbers: pp.123-125
  • Hacettepe University Affiliated: Yes

Abstract

In this paper, we introduce principally circle plus-supplemented modules as a generalization of circle plus-supplemented modules and principally lifting modules. This class of modules is a strengthening of principally supplemented modules. We show that the class of principally circle plus-supplemented modules lies between classes of EH-supplemented modules and principally supplemented modules. We prove that some results of circle plus-supplemented modules and principally lifting modules can be extended to principally circle plus-supplemented modules for this general setting. We obtain some characterizations of principally semiperfect rings and von Neumann regular rings by using principally circle plus-supplemented modules.